# SDR RAIA201203080002

- Difficulty date: March 8, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 30,117 hours, 28,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE U-SHAPE DIGITAL ON BEAM Y-479 FRAMES 17-18 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED THE U-SHAPED DIGITAL ON BEAM Y-479 FRAMES 17-18.
